MathSciNet Relay Station
MathSciNet bibliographic data
MR1044206 35B05 (35J60 35K55)
Crandall, Michael G.; Lions, P.-L. Quadratic growth of solutions of fully nonlinear second order equations in ${\bf R}\sp n$. Differential Integral Equations 3 (1990), no. 4, 601–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement